MathSciNet Relay Station
MathSciNet bibliographic data
MR433213 (55 #6192) 46J15 (30A98)
Chang, Sun Yung A. Structure of subalgebras between $L\sp{\infty }$ and $H\sp{\infty }$. Trans. Amer. Math. Soc. 227 (1977), 319–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement